MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502250
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd ureteral access sheath was unpacked on (b)(6) 2018.According to the complainant, during preparation, a trace of blood like stain was noted on the box.Reportedly, there were no damages noted on the packaging.Additionally, this was not used in a patient.
 
Additional Manufacturer Narrative
(b)(4).An unused navigator hd was returned for analysis.A visual examination of the returned complaint device found that the box had foreign matter like a drop stain and blue marks on the outer side of the box.The box also had signs of manipulation in some areas (wrinkles).The closure strip was intact.This failure is likely due handling and excessive manipulation of the device during transport/storage which could have contributed with the encountered issues (a drop stain, blue marks and package wrinkled).Therefore, the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7929639
Report Number3005099803-2018-60686
Device Sequence Number1936939
Product Code FED
UDI-Device Identifier08714729837992
UDI-Public08714729837992
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model NumberM0062502250
Device Catalogue Number70388
Device Lot Number0022013991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/31/2018
Patient Sequence Number1